# SDR DALA2025091506753

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 28,037 hours, 10,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATING CORROSION INSIDE SEAT TRACK SCALLOPS STA 880TO STA 888 AT LBL 24. REPAIRED SEAT TRACK SCALLOPS DAMAGE AT STA880 TO STA 888 AT LBL 24 IAW B737-900 SRM 53-00-52-2R PROCEDURE 5.
